Works matching DE "SPLINES"
Results: 2234
Cross-Validated Splines.
- Published in:
- International Journal of Sport Biomechanics, 1989, v. 5, n. 1, p. 104
- Publication type:
- Article
Quintic Spline Functions.
- Published in:
- International Journal of Sport Biomechanics, 1988, v. 4, n. 2, p. 180
- Publication type:
- Article
Optimum design for buckling of arbitrary shaped ribs under uncertain loadings.
- Published in:
- Aeronautical Journal, 2005, v. 109, n. 1102, p. 609, doi. 10.1017/S0001924000000944
- By:
- Publication type:
- Article
Evaluation of multivariate adaptive non-parametric reduced-order model for solving the inverse electrocardiography problem: a simulation study.
- Published in:
- Medical & Biological Engineering & Computing, 2019, v. 57, n. 5, p. 967, doi. 10.1007/s11517-018-1934-9
- By:
- Publication type:
- Article
A hybrid registration-based method for whole-body micro-CT mice images.
- Published in:
- 2016
- By:
- Publication type:
- journal article
Explicit representations for Banach subspaces of Lizorkin distributions.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 5, p. 1223, doi. 10.1142/S0219530523500148
- By:
- Publication type:
- Article
Spline representation and redundancies of one-dimensional ReLU neural network models.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 1, p. 127, doi. 10.1142/S0219530522400103
- By:
- Publication type:
- Article
DIV-CURL WEIGHTED MINIMIZING SPLINES.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 2, p. 95, doi. 10.1142/S0219530507000900
- By:
- Publication type:
- Article
WEIGHTED THIN PLATE SPLINES.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 3, p. 297, doi. 10.1142/S0219530505000601
- By:
- Publication type:
- Article
A computational approach to nonparametric regression: bootstrapping CMARS method.
- Published in:
- Machine Learning, 2015, v. 101, n. 1-3, p. 211, doi. 10.1007/s10994-015-5502-3
- By:
- Publication type:
- Article
Speed limit quasi splines and their application to interpolation with bounded first order derivative.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 3, p. 433, doi. 10.1002/nla.1964
- By:
- Publication type:
- Article
Uncovering prostate cancer aggressiveness signal in T2‐weighted MRI through a three‐reference tissues normalization technique.
- Published in:
- NMR in Biomedicine, 2024, v. 37, n. 3, p. 1, doi. 10.1002/nbm.5069
- By:
- Publication type:
- Article
Recovery of the time‐dependent zero‐order coefficient in a fourth‐order parabolic problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 3, p. 2652, doi. 10.1002/num.22982
- By:
- Publication type:
- Article
A higher‐order hybrid spline difference method on adaptive mesh for solving singularly perturbed parabolic reaction–diffusion problems with robin‐boundary conditions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1220, doi. 10.1002/num.22931
- By:
- Publication type:
- Article
Unconditional convergence of linearized orthogonal spline collocation algorithm for semilinear subdiffusion equation with nonsmooth solution.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1361, doi. 10.1002/num.22583
- By:
- Publication type:
- Article
A fourth–order orthogonal spline collocation method for two‐dimensional Helmholtz problems with interfaces.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1811, doi. 10.1002/num.22505
- By:
- Publication type:
- Article
High order convergent modified nodal bi‐cubic spline collocation method for elliptic partial differential equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 5, p. 1028, doi. 10.1002/num.22463
- By:
- Publication type:
- Article
High‐order discrete‐time orthogonal spline collocation methods for singularly perturbed 1D parabolic reaction–diffusion problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 3, p. 495, doi. 10.1002/num.22438
- By:
- Publication type:
- Article
Maximum‐norm a posteriori error bounds for a collocation method applied to a singularly perturbed reaction–diffusion problem in three dimensions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 6, p. 2305, doi. 10.1002/num.22414
- By:
- Publication type:
- Article
Quintic trigonometric spline based numerical scheme for nonlinear modified Burgers' equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 3, p. 1269, doi. 10.1002/num.22349
- By:
- Publication type:
- Article
Application and analysis of spline approximation for time fractional mobile–immobile advection‐dispersion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1799, doi. 10.1002/num.22266
- By:
- Publication type:
- Article
Orthogonal spline collocation scheme for multiterm fractional convection-diffusion equation with variable coefficients.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 2, p. 555, doi. 10.1002/num.22213
- By:
- Publication type:
- Article
Numerical approximation using evolution PDE variational splines.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 1, p. 5, doi. 10.1002/num.22168
- By:
- Publication type:
- Article
A Modified Method of Approximate Particular Solutions for Solving Linear and Nonlinear PDEs.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 1839, doi. 10.1002/num.22161
- By:
- Publication type:
- Article
Applications of cubic B-splines collocation method for solving nonlinear inverse parabolic partial differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 1, p. 88, doi. 10.1002/num.22073
- By:
- Publication type:
- Article
Approximation estimates for isogeometric spaces in multipatch geometries.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 2, p. 422, doi. 10.1002/num.21943
- By:
- Publication type:
- Article
New solvers for higher dimensional poisson equations by reduced B-splines.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 2, p. 393, doi. 10.1002/num.21814
- By:
- Publication type:
- Article
NURBS approximation to the flank-milled surface swept by a cylindrical NC tool.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 61, n. 1-4, p. 35, doi. 10.1007/s00170-011-3712-9
- By:
- Publication type:
- Article
Accurate spiral tool path generation of ultraprecision three-axis turning for non-zero rake angle using symbolic computation.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 58, n. 9-12, p. 841, doi. 10.1007/s00170-011-3433-0
- By:
- Publication type:
- Article
Fast NURBS interpolation based on the biarc guide curve.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 58, n. 5-8, p. 597, doi. 10.1007/s00170-011-3403-6
- By:
- Publication type:
- Article
An experimental study of contact pressure distribution in panel stamping operations.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 55, n. 1-4, p. 121, doi. 10.1007/s00170-010-3050-3
- By:
- Publication type:
- Article
A novel iso-scallop tool-path generation for efficient five-axis machining of free-form surfaces.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 51, n. 9-12, p. 1083, doi. 10.1007/s00170-010-2698-z
- By:
- Publication type:
- Article
High-speed contouring control with NURBS-based C<sup>2</sup> PH spline curves.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 49, n. 5-8, p. 663, doi. 10.1007/s00170-009-2425-9
- By:
- Publication type:
- Article
Knowledge-based CNC torch path generation for laser cutting of planar shapes.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2008, v. 37, n. 3/4, p. 302, doi. 10.1007/s00170-007-0972-5
- By:
- Publication type:
- Article
On the development of a parametric interpolator with confined chord error, feedrate, acceleration and jerk.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2008, v. 37, n. 1/2, p. 104, doi. 10.1007/s00170-007-0954-7
- By:
- Publication type:
- Article
Adaptive feedrate scheduling for NC machining along curvilinear paths with improved kinematic and geometric properties.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2008, v. 36, n. 1/2, p. 60, doi. 10.1007/s00170-006-0817-7
- By:
- Publication type:
- Article
B-spline tool offset of a free-form curve in the shoe last high-speed machining CNC system.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 30, n. 9/10, p. 864, doi. 10.1007/s00170-005-0129-3
- By:
- Publication type:
- Article
A strain energy minimization method for generating continuous NURBS-based motion curves in free-form surface machining.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 28, n. 11/12, p. 1136, doi. 10.1007/s00170-004-2464-1
- By:
- Publication type:
- Article
NURBS skinning surface for ship hull design based on new parameterization method.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 28, n. 9/10, p. 936, doi. 10.1007/s00170-004-2454-3
- By:
- Publication type:
- Article
Shape preserving α-fractal rational cubic splines.
- Published in:
- Calcolo, 2020, v. 57, n. 3, p. N.PAG, doi. 10.1007/s10092-020-00372-8
- By:
- Publication type:
- Article
An exponential spline technique for solving fractional boundary value problem.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 545, doi. 10.1007/s10092-015-0161-0
- By:
- Publication type:
- Article
A unified approach to non-polynomial B-spline curves based on a novel variant of the polar form.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 751, doi. 10.1007/s10092-015-0172-x
- By:
- Publication type:
- Article
Interpolation splines minimizing a semi-norm.
- Published in:
- Calcolo, 2014, v. 51, n. 2, p. 245, doi. 10.1007/s10092-013-0080-x
- By:
- Publication type:
- Article
Shape preservation of scientific data through rational fractal splines.
- Published in:
- Calcolo, 2014, v. 51, n. 2, p. 329, doi. 10.1007/s10092-013-0088-2
- By:
- Publication type:
- Article
Approximation by rational spline functions.
- Published in:
- Calcolo, 2006, v. 43, n. 4, p. 279, doi. 10.1007/s10092-006-0125-5
- By:
- Publication type:
- Article
Efficient spline design via feature-mapping for continuous fiber-reinforced structures.
- Published in:
- Structural & Multidisciplinary Optimization, 2023, v. 66, n. 5, p. 1, doi. 10.1007/s00158-023-03534-8
- By:
- Publication type:
- Article
Isogeometric sizing and shape optimization of 3D beams and lattice structures at large deformations.
- Published in:
- Structural & Multidisciplinary Optimization, 2022, v. 65, n. 2, p. 1, doi. 10.1007/s00158-021-03131-7
- By:
- Publication type:
- Article
Layout optimization of post-tensioned cables in concrete slabs.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 63, n. 4, p. 1951, doi. 10.1007/s00158-020-02790-2
- By:
- Publication type:
- Article
Truncated hierarchical B-spline–based topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 1, p. 83, doi. 10.1007/s00158-019-02476-4
- By:
- Publication type:
- Article
An adaptive T-spline finite cell method for structural shape optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 61, n. 5, p. 1857, doi. 10.1007/s00158-020-02645-w
- By:
- Publication type:
- Article